Oct 10, 2002
Will the new BMS PI Atzanavir be less likely to cause Lipo than the current meds? Any idea when it will be available?
Response from Ms. Fields-Gardner
Atazanavir is a protease inhibitor that does not appear to have the worrisome effect of increasing "bad" cholesterol (LDL) levels in the blood. It has not been studied long enough to draw conclusions about the contribution to changes in fat patterns on the body.
This September (2002), BMS announced that qualifying HIV-infected patients can access their early acess program (see the link below for more information). BMS plans to submit paperwork to the FDA by the end of this year. The approval process varies in length, so we will be watching the news with you!
time period (wasting)
- Sex With A Prostitute Do I Need To Get Tested For HIV
- Getting HIV From Sex With A Prostitute
- Black Spots After Giving Handjob Worried I Have HIV
- Fever After Licking Anus Worried I Have HIV
- Hpv After Kissing Cut On Lip Sign Of HIV AIDS
- Pain In Penis After Having Sex During Period What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.